MathSciNet Relay Station
MathSciNet bibliographic data
MR1145945 47B07 (46B20 46M05)
Emmanuele, G. Addendum to: "Remarks on weak compactness of operators defined on certain injective tensor products'' [Proc. Amer. Math. Soc. 116 (1992), no. 2, 473–476; MR1120506]. Proc. Amer. Math. Soc. 118 (1993), no. 1, 335.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement